Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Pimple on face cleared marks left, prescribed Supatret C gel. Is this gel reduce pores on face and how many days?

Hi,
I had some pimples in One side of My face, two month before now its clear But some Black Marks are there,
I went doctor yeasterday He suggest Supatret C gel , every day night i am using this Gel.How many days it will take to reduce my Balck spots.
And my Skin having Small small Pores ,can i used this gel continusly the Pores will Reduce?
or Can i take any other Treatment ? and which treatment is help to reduce My Pores
Kindly guide me Please
Asked On : Sun, 13 Oct 2013
Answers:  1 Views:  1672
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for query on HCM.
Continue this cream,it will be helpful to reduce your black spots.
It will take some time,about one month.
Drink more liquids.avoid oily,spicy food.Avoid stress and take proper sleep.
Do exercise,yoga regularly,take proper local care.
This cream will not show any response on pores.
Microdermabrasion treatment will be helpful to reduce your pores.
Keep in touch with your doctor.
Answered: Sun, 13 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor